[1]计国君,周艳.一类半线性系统的稳定性研究[J].东南大学学报(自然科学版),2004,34(6):857-861.[doi:10.3969/j.issn.1001-0505.2004.06.031]
 Ji Guojun,Zhou Yan.Stability of a class of bilinear systems[J].Journal of Southeast University (Natural Science Edition),2004,34(6):857-861.[doi:10.3969/j.issn.1001-0505.2004.06.031]
点击复制

一类半线性系统的稳定性研究()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
34
期数:
2004年第6期
页码:
857-861
栏目:
数学、物理学、力学
出版日期:
2004-11-20

文章信息/Info

Title:
Stability of a class of bilinear systems
作者:
计国君1周艳2
1 (厦门大学管理学院, 厦门 361005; 2 厦门大学经济学院, 厦门 361005
Author(s):
Ji Guojun1 Zhou Yan2
1 School of Management, Xiamen University, Xiamen 361005, China
2 School of Finance, Xiamen University, Xiamen 361005, China
关键词:
半线性系统 范数转换方法 稳定性
Keywords:
bilinear systems norm-transformation method stability
分类号:
O175.1
DOI:
10.3969/j.issn.1001-0505.2004.06.031
摘要:
研究了一类半线性系统的零解(零状态)稳定和渐近稳定性,考虑系统的输入信号或者控制u(t)不仅是信号本身而且为具有输出反馈的输入,文章的结论利用范数转换的方法来讨论,最后利用具体例子对结论进行了验证.
Abstract:
The zero solutions(or zero states)stability and the asymptotic stability of a class of differential bilinear systems are discussed. Time-varying bilinear systems with output feedback is considered. The input or control u(t) is not only a signal but also an input with output feedback. The analysis is given by using norm-transformation method and an example is presented to verify our results.

参考文献/References:

[1] Koivo H N,Cojocariu R.An optimal control for flotation circuit [J]. Automatica,1997,13(1):37-45.
[2] Espana M,Landau I D.Reduced order bilinear models for distillation columns [J]. Automatica, 1978,14(3):345-355.
[3] Quinn J P.Stabilization of bilinear systems by quadratic feedback controls [J].J Math Anal Appl,1980,75(2):66-80.
[4] Longchamp R.Stable feedback control of bilinear systems [J]. IEEE Trans Automat Contr,1980,AC-25:37-45.
[5] Youg X,Chen L K,Burton R M.Stability of bilinear systems with output feedback Int [J].J Contr,1989,50(5):2085-2092.
[6] Ji Guojun,Song Wenzhong.Transformation methods and functional differential equations appeared in the control systems [J]. J Computing Physics, 1997,14(4):722-723.

备注/Memo

备注/Memo:
作者简介: 计国君(1964—),男,博士,教授,jiking@xmu.edu.cn.
更新日期/Last Update: 2004-11-20